# SDR AALA202509162575

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N337TN
- Make and model: Boeing 737-8
- Aircraft serial: 68106
- Aircraft time: 6,341 hours, 2,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 15C EMERGENCY LIGHT INOPERATIVE. REATTACHED 15C EMERGENCY LIGHT TO SEAT, OPS CHECK GOOD. PER AMM 33-51-11.
